# SDR HEED072198

- Difficulty date: March 14, 2001
- Submitted: April 17, 2001
- Operation: General aviation
- Aircraft: N3193E
- Make and model: Bell 407
- Aircraft serial: 53276
- Aircraft time: 1,627 hours
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: 06603640005
- Part serial: 29746
- Condition: Malfunctioned
- Location: Altimeter
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNRELIABLE SIGNAL RYAN TCAD DISPLAYS STARS CODE. PART WAS BAD FROM STOCK.  MODE C SIGNAL WAS 22,000 FT (SHOULD HAVE BEEN 1,000 FT) REPLACED UNIT.
